Tianeptine

Discussion in 'Support' started by joe, Sep 6, 2012.

tinnitus forum
    1. joe

      joe Member

      Location:
      UK
      Tinnitus Since:
      October 2011
      I would be extremely interested in hearing from anyone who has tried this drug? has it helped or possibly alleviated your Tinnitus?.






      There's some studies made and some claims that this drug has demonstrated some crucial benefits possibly for Tinnitus sufferers:


      1"Prevents or reverses stress-associated structural and cellular changes in the brain and normalizes disrupted glutamatergic neurotransmission"".

      2"Has beneficial effects in the amygdala and cortex and can reverse the effects of stress on neuronal and synaptic functioning"

      3 "capable of reversing stress related neuroplasticity"


      Here's the study http://www.ncbi.nlm.nih.gov/pubmed/18072812
       
    2. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      Interesting information. For a drug used to treat depression, it doesn't seem to be very widely prescribed or used- I wonder why? Stablon is what is called in the USA, I believe.
       
    3. joe

      joe Member

      Location:
      UK
      Tinnitus Since:
      October 2011
      Yes, I came across it because I was looking for a drug that could reverse the cellular changes due to Glutamate toxicity and possibly repair damage to the neuro pathways.
      Looks like it can put right alot more thats associated with Tinnitus.
      Only one little snag it soaks up serotonin:(
       
    4. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      Joe, I read that could be an issue unless you could offset that by taking something to increase serotonin like 5HTP
       
    5. joe

      joe Member

      Location:
      UK
      Tinnitus Since:
      October 2011
      I read on another site that it increases serotonin? I still can't get over the fact it nearly restores nearly all the alleged defects of Tinnitus :)
       
    6. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      It would seem weird that there would be an antidepressant that would decrease serotonin.
       

Share This Page

Loading...
Similar Threads
  1. turity
    Replies:
    1
    Views:
    560
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.